PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Mass-conserving solutions to coagulation-fragmentation equations with balanced growth

Volume 159 / 2020

Philippe Laurençot Colloquium Mathematicum 159 (2020), 127-155 MSC: Primary 45K05. DOI: 10.4064/cm7827-2-2019 Published online: 30 October 2019

Abstract

A specific class of coagulation and fragmentation coefficients is considered for which the strength of coagulation is balanced by that of multiple fragmentation. Existence and uniqueness of mass-conserving solutions is proved when the initial total mass is sufficiently small.

Authors

  • Philippe LaurençotInstitut de Mathématiques de Toulouse, UMR 5219
    Université de Toulouse, CNRS
    F-31062 Toulouse Cedex 9, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image